RELEASE IN PART **B6** 

# SCHEDULE FOR THE VISIT OF **UNDER SECRETARY OF STATE FOR PUBLIC DIPLOMACY & PUBLIC AFFAIRS** JUDITH A. McHALE **INDIA** JANUARY 28 – FEBRUARY 6, 2010 **BANGLADESH** FEBRUARY 6 - FEBRUARY 9, 2010

## **THURSDAY, JANUARY 28, 2010**

9:56 PM

WHEELS UP Washington Dulles en route India via Frankfurt, Germany

United Flight #0932

FRIDAY, JAN	IUARY 29, 2010	
11:40 AM	WHEELS DOWN Frankfurt, Germany	
1:30 PM	WHEELS UP Frankfurt, Germany en route New Delhi, India United Airlines Flight #8906 Operated by Lufthansa	
1:15 AM	WHEELS DOWN New Delhi, India Met at baggage claim by PAO Michael Pelletier Drive Time: 30 Minutes	
1:30 AM	DEPART airport en route ITC Maurya Sheraton Hotel	
2:00 AM	ARRIVE hotel, check-in	
RON:	ITC Maurya Sheraton Hotel Diplomatic Enclave Sadar Patel Marg New Delhi, New Delhi 110 021 Phone: (91) (11) 26112233	
	Michael Pelletier, CPAO	
	Elizabeth Thornhill, D/PAO	
	Katrina Hourani, OMS	
	Mridual Issar, RSO-FSN-I	

**B**6

B6

B6

American Embassy Switchboard 011-91-(11) 2419-8000

## SATURDAY, JANUARY 30, 2010

9:00 AM DEPART hotel en route Agra

Drive time: 5-6 hours

Innova - DL 1 Y 5508

Chauffeur: Mr. Sukhwinder Singh

2:00 PM ARRIVE Agra

2:10 PM ARRIVE Oberoi Hotel

Reservation under Judith McHale, Reservation Number 47697002

RON Oberoi Hotel

Taj East Gate Road Agra – 282001

Telephone: +91 562 223 1515

Michael Pelletier, CPAO

Elizabeth Thornhill, D/PAO

Katrina Hourani, OMS

Mridual Issar, RSO-FSN-I

American Embassy Switchboard

011-91-(11) 2419-8000

## SUNDAY, JANUARY 31, 2010

#:## DEPART Hotel Oberoi

#:## DEPART Agra en route New Delhi

#:## ARRIVE New Delhi

2

**B6** 

**B**6

**B6** 

**B6** 

RON:

ITC Maurya Sheraton Hotel

Diplomatic Enclave Sadar Patel Marg

New Delhi, New Delhi 110 021 Phone: (91)(11) 26112233

Michael Pelletier, CPAO

Elizabeth Thornhill, D/PAO

Katrina Hourani, OMS

Mridual Issar, RSO-FSN-I

American Embassy Switchboard 011-91-(11) 2419-8000

## **MONDAY, FEBRUARY 1, 2010**

AM OTR

3:00 PM DEPART hotel en route American Center

Drive time: 25 minutes

Met in Lobby by Michael Pelletier

3:25 PM ARRIVE American Center

3:30 PM Meet Senior FSNs and Tour American Center

Travelling Party	Embassy Staff
U/S Judith McHale	Michael Pelletier, PAO
Joe Mellott	Anne Seshadri, Center Director
Corley Kenna	

4:30 PM DVC with Branch PAO Staff- Chennai, Hyderabad & Kolkata American Center

Travelling Party	Embassy and Consulate Staff
U/S Judith McHale	Michael Pelletier, PAO
	Anne Seshadri, Center Director
Joe Mellott	10 FSOs from New Delhi
Corley Kenna	PAO Kolkata, PAO Chennai, PAO Hyderabad

**B6** 

**B6** 

**B6** 

Senior local staff from New Delhi,
Kolkata, Chennai, and Hyderabad

5:35 PM DVC and meeting concludes

5:40 PM DEPART American Center en route Ministry of Human Resources Development

Drive time: 15 minutes

5:55 PM ARRIVE Ministry of Human Resources Development

6:00 PM Meeting with the Secretary for Higher Education, Mrs. Puri Das

Re: Education Dialogue

USG	GOI	
U/S Judith McHale	Mrs. Puri Das	
Michael Pelletier, PAO	Jt. Secretary Amit Khare	
Joe Mellott		
Elizabeth Thornhill, DPAO		

6:45 PM Meeting at Ministry of Human Resources Development concludes, DEPART MHRD

for PAO Residence
Drive time: 15 minutes

7:00 PM ARRIVE PAO Residence

10 Amrita Shergill Marg

7:15 PM Drinks with PAS - American Staff & PD Coned officerss hosted by PAO Michael

Pelletier

Travelling Party	<b>Embassy and Consulate Staff</b>
U/S Judith McHale	
Michael O'Halloran	Deputy Chief of Mission Steven White (TBC)
Kitty DiMartino	PAO Michael Pelletier
Joe Mellott	14 American PAS Staff
Corley Kenna	4-6 PD Coned officers

8:30 PM Drinks conclude, DEPART PAO Residence en route Maurya Sheraton

Drive time: 15 minutes

8:45 PM OTR

RON: ITC Maurya Sheraton Hotel

Diplomatic Enclave Sadar Patel Marg

New Delhi, New Delhi 110 021 Phone: (91)(11) 26112233

Michael Pelletier, CPAO

Elizabeth Thornhill, D/PAO

Katrina Hourani, OMS

Mridual Issar, RSO-FSN-I

American Embassy Switchboard 011-91-(11) 2419-8000

# **TUESDAY, FEBRUARY 2, 2010**

8:15 AM DEPART hotel en route US Embassy

Met in lobby by: PAO, Michael Pelletier

Drive time: 10 minutes

8:25 AM ARRIVE US Embassy

8:30 AM Courtesy Call with Ambassador Tim Roemer

CPAO Michael Pelletier to accompany

9:00 AM Courtesy Call with Amb. Roemer concludes, start country team briefing

Location: Ambassador's Conference Room

Travelling Party	Embassy and Consulate Staff
U/S Judith McHale	Deputy Chief of Mission Steven J. White
Kitty DiMartino	Michael Pelletier, PAO
Joe Mellott	Country Team representatives
Corley Kenna	

9:45 AM DEPART Embassy for Maurya Sheraton Hotel

Drive time: 10 minutes

9:55 AM ARRIVE Maurya Sheraton Hotel

10:30 AM DEPART Maurya Sheraton Hotel ert Ministry of Human Resources Development

\*\*Bring evening wrap for USIEF dinner\*\*

Drive Time: 20 minutes

10:50 AM ARRIVE Ministry of Human Resources Development - Shastri Bhawan

**B6** 

**B6** 

**B6** 

11:00 AM	Meeting with Minister of Human Resource Development, Kapil Sibal Control Officer – Elizabeth Thornhill, DPAO
11:45 AM	DEPART Ministry of Human Resource Development for CPAO Residence Drive time: 15 minutes
12:00 PM	Arrive CPAO Residence – 10 Amrita Shergill Marg
12:00 PM	Interview with Anil Padmanabhan, Deputy Managing Editor of Mint, on education and public diplomacy priorities
12:30 PM	Luncheon with Media Executives begins

USG	Private Sector Participants
U/S Judith McHale	Arindam Sengupta, Executive
	Editor, Times of India
Kitty DiMartino	G. Krishnan, CEO, TV Today
	Network Ltd.
Michael Pelletier, CPAO	K.S. Sachidananda Murthy –
	Resident Editor, The Week
Joe Mellott	Raj Chengappa, Managing Editor, India Today
Elizabeth Fitzsimmons, IO	V.S. Chandrasekhar, Executive
	Editor, Press Trust of India (PTI)
Unni Mennon, Country Media	Tarun Basu, Editor-in-Chief, Indo-
Advisor	Asian News Service (IANS)
	Smita Prakash, Executive Editor,
	Asian News International (ANI)
	Sanjaya Baru, Editor, Business
	Standard
	Alok Mehta, Chief Editor, Naidunia
	(Hindi)
	Navin Suri, Editor, Milap (Urdu)
	Vijay Chopra, Editor-in-Chief,
	Hindustan Samachar Group
	Rahul Johri, Senior Vice President,
	Discovery Network
	TBC: Shekhar Gupta, Editor-in-
	Chief, The Indian Express
	TBC: Rajdeep Sardesai, Editor-in-
	Chief, IBN18 Network
	TBC: Sanjoy Narayan, Editor-in-
	Chief, The Hindustan Times

2:30 PM

Luncheon concludes, DEPART for Times of India

Drive time: 25 minutes

2:55 PM

**ARRIVE Times of India** 

3:00 PM Meeting with key players in Aman ki Asha initiative from Times of India

USG	Times of India
U/S Judith McHale	Arindam Sengupta
Kitty DiMartino	Aman-ki-Asha Key Players
Michael Pelletier, PAO	
Joe Mellott	
Torrey Goad, AIO	
Raja Bhattacharya, Press Advisor	

4:00 PM Meeting concludes, DEPART for Planning Commission (TBC)

Drive time: 30

4:30 PM ARRIVE Planning Commission for meeting with Deputy Planning Commissioner

Montek Aluwalia (TBC)

Control Officer - Peter Eisenhauer

5:15 PM DEPART Planning Commission for Fulbright House

Drive time: 15 Minutes NOTE: Dress warmly

5:30 PM ARRIVE Fulbright House for USIEF Anniversary Program and Reception

120 of guests expected

5:50-6:00 PM MC Arshiya Sethi (Fulbright alumna) invites VIPs for lamp lighting

Presentation of floral bouquets to VIPs on the dais by USIEF staff

MC invites Adam Grotsky to the podium

6:00-6:45 PM Welcome by Mr. Adam J. Grotsky

Adam Grotsky will introduce Ambassador Roemer

Opening remarks by Mr. Timothy J. Roemer, US Ambassador to

India

Ambassador Roemer will introduce Under Secretary McHale

Remarks by Ms. Judith A. McHale, U.S. Under Secretary of State for Public Diplomacy and Public Affairs

MC will introduce Chief Guest

Keynote address by Chief Guest, Mr. S.M. Krishna, Hon'able

Minister of External Affairs, Government of India

Adam Grotsky will conclude and thank Minister Krishna and other speakers and invite them to take a seat on the couches below

MC to introduce Sharon Lowen who delivers brief explanation on the piece she will perform

6:45-7:00 PM Cultural performance by Fulbright alumna Ms. Sharon Lowen

MC to offer "Vote of Thanks" and to invite guests for dinner on back lawn

VIP Guests and USIEF Board members will proceed to the stage for group photo

Dinner reception on the back lawn of the Fulbright House

9:30 PM

DEPART Fulbright House en route Hotel

**RON** 

ITC Maurya Sheraton Hotel
Diplomatic Enclave
Sadar Patel Marg
New Delbi, New Delbi, 110.0

New Delhi, New Delhi 110 021 Phone: (91)(11) 26112233

Michael Pelletier, CPAO

Elizabeth Thornhill, D/PAO

Katrina Hourani, OMS

Mridual Issar, RSO-FSN-I

American Embassy Switchboard 011-91-(11) 2419-8000

. 8

**B6** 

**B6** 

**B6** 

## **WEDNESDAY, FEBRUARY 3, 2009**

7:00 AM DEPART hotel en route airport

Met in lobby by CPAO, Michael Pelletier

Drive time: 30 minutes

7:30 AM ARRIVE Indira Gandhi Domestic Terminal 1A

9:00 AM WHEELS UP New Delhi en route Mumbai

Indian Airlines IC-167

11:05 AM WHEELS DOWN Mumbai

11:10 AM Greeted by Consul General Paul Folmsbee and A/PAO Lynne Gadkowski

11:15 AM DEPART airport en route Grand Hyatt

Drive time: 15 minutes

12:00 PM No-host lunch and briefing with by Consul General Paul Folmsbee

Location: China House Restaurant, Grand Hyatt

Travelling Party	Embassy and Consulate Staff
U/S Judith McHale	Consul General Paul Folmsbee
Kitty DiMartino	Michael Pelletier, CPAO
Joe Mellott	Lynne Gadkowski, A/PAO
Corley Kenna	

1:15 PM Lunch concludes, DEPART hotel en route Access Center

Drive time: 40 Minutes

1:55 PM ARRIVE Access Center

2:00 PM Hand out Certificates and meet with Access students

**OPEN PRESS** 

USG	Mumbai and Access Center Participants
U/S Judith McHale	Nahma Kazi, Principal
Kitty DiMartino	Meena Shridharan, Teacher
Joe Mellott	Frida Lambay, Pratham Founder
Corley Kenna	Shubhangi Desai, Program Coordinator
Michael Pelletier, CPAO	President of Anjuman-I-Islam Trust (Name to be provided)
Lynne Gadkowski	25 Access Students

3:30 PM DEPART Access Center for American Center

Drive time: 30 minutes

4:00 PM

**ARRIVE American Center** 

4:05 PM

Tour American Center and Meet with PAS Mumbai staff

Travelling Party	Embassy and Consulate Staff
U/S Judith McHale	
Kitty DiMartino	Michael Pelletier, PAO
Joe Mellott	PAO Lynne Gadkowski
Corley Kenna	

5:05 PM

Participate in DVC with Mumbai and Lahore Seeds of Peace

USG	Mumbai and Lahore Seeds of Peace Participants
U/S Judith McHale	Feruzan Mehta, India Coordinator, Seeds of Peace
Kitty DiMartino	20 Indian alumni
Joe Mellott	15 Pakistani alumni (from Lahore via DVC)
Michael Pelletier, CPAO	

6:00 PM DEPART American Center en route hotel

7:00 PM ARRIVE Grand Hyatt

7:15 PM OTR

**RON** 

Grand Hyatt Mumbai

Off Western Express Highway, Santacruz (East),

Mumbai, India 400 055

Tel: +91 22 6676 1234 Fax: +91 22 6676 1235

Michael Pelletier, CPAO

Lynne Gadkowski, A/PAO - Mumbai

Christine Dal Bello, IO

Robvn Remeika

American Consulate 011-91-(22)-2363-3611

**B6** 

**B6** 

**B6** 

## **THURSDAY, FEBRUARY 4, 2010**

8:20 AM Meet Lynne Gadkowski in lobby, proceed to Celini Restaurant

8:30 AM Business in India Briefing with Fitch Ratings Director, Amit Tandon Location: Celini Restaurant

USG	Other Participants
U/S Judith McHale	Amit Tandon, Fitch Ratings Director
Kitty DiMartino	Tushar Poddar, Chief Economist of
	Goldman Sachs
Joe Mellott	Shubada Rao, Economist
Michael Pelletier, CPAO	Sanjay Sachdev, Country Manager of Shinsei Bank
Lynne Gadkowski, A/PAO will	Alok Gupta, Managing Director of
chair discussion	Cabor Corp

9:30 AM Business in India Briefing with Fitch Ratings Director concludes

9:40 AM Discussion with Zubin Driver, Network 18 Creative Director and CEO of Cell 18 Location in Hyatt – Room TBD

10:25 AM Proceed to tea event

10:30 AM Tea with Media Executives
Grand Hyatt – Room TBD

USG	Media Executives
U/S Judith McHale	Arnab Goswami, Senior Vice
	President & Editor-in-Chief of Times
	Now TV
Kitty DiMartino	Nitin Vaidya, COO of ZEE &
	Business Head-Zee TV
Michael Pelletier, CPAO	Prashant Panday, Executive Director
	& CEO of Radio Mirchi
Joe Mellott	Pratap G. Pawar, Managing Director
	and Managing Editor of Sakal
	Papers Ltd.
Robyn Remeika, IO	Raghavan Jagannathan, Executive
	Director of Daily News Analysis
	(DNA)
	Shailja Kejriwal, Executive Vice
	President for Content, NDTV
	Imagine
	Tarun Katiyal, CEO, Big FM
	Uday Shankar, CEO Star India
	(TBC)

11:45 AM Tea with media executives concludes, DEPART hotel en route Taj Palace Hotel

Drive time: 45 minutes

12:30 PM ARRIVE Taj Palace Hotel

12:35 PM Lunch with American and Indian Fulbrighters and Exchange Alumni, hosted by Mumbai PAO

USG	Other Participants
U/S Judith McHale	
Kitty DiMartino	
Joe Mellott	
Michael Pelletier	
Robyn Remelka	
Sucharita Narayanan, USIEF Regional Director	

2:30 PM DEPART Restaurant

2:35 PM Stop by Memorial to 26-11 Victims

Taj Lobby

2:35 PM DEPART Taj Palace Hotel

2:40 PM Cross street visit Gateway of India – Personal Visit

2:50 PM DEPART Taj Palace Hotel en route Consulate

Drive time: 40 Minutes

3:30 PM ARRIVE Consulate

3:30 PM Town Hall meeting with Consulate staff

Travelling Party	Embassy and Consulate Staff
U/S Judith McHale	Consul General Paul Folmsbee
Kitty DiMartino	Michael Pelletier, CPAO
Joe Mellott	69 American officers
Corley Kenna	241 Locally Engaged Staff

4:00 PM DEPART Consulate en route Prerana Night Care Center

Drive time: 30 Minutes

4:30 PM Arrive Prerana Night Care Center

4:35 PM Tour and Meet with Prerana Night Care Center staff

USG	Other Participants
U/S Judith McHale	Praveen Patkar

Preethi Patkar

## 01-28-2010 as of 6:23 PM EST

Kitty DiMartino

	Joe Mellott	Approx 20 Children – Ages 14 to 16
	Michael Pelletier	
	Robyn Remeika, IO	
5:30 PM	DEPART Prerana Night Care Cent Drive time: 30 Minutes	er en route Consul General residence
6:00 PM	Arrive Consul General residence	
6:00 PM	Executive time	
7:30 PM	Dinner with Culture Figures	
9:30 PM	Dinner concludes, DEPART Consu Drive time: 35 Minutes	ıl General en route hotel
10:05 PM	Arrive hotel	
RON	Grand Hyatt Mumbai Off Western Express Highway, Sa Mumbai, India 400 055 Tel: +91 22 6676 1234 Fax: +9	
	Michael Pelletier, CPAO	

Lynne Gadkowski, A/PAO - Mumbai

Christine Dal Bello, IO

Robyn Remeika

American Consulate 011-91-(22)-2363-3611

## FRIDAY, FEBRUARY 5, 2010

9:15 AM DEPART hotel en route New Consulate

Met in lobby by:

Drive time: 15 minutes

9:30 AM ARRIVE New Consulate Complex for tour

**B6** 

**B6** 

**B**6

Note: wear closed-toe shoes because this is an active construction site

Travelling Party	Embassy and Consulate Staff
U/S Judith McHale	Michael Pelletier
Kitty DiMartino	Paul Folmsbee, Consul General
Joe Mellott	Robb Browning, Project Director
Corley Kenna	Lynne Gadkowski, A/PAO

10:15 AM

DEPART New Consulate Complex en route India Institute of Technology (IIT)

Drive time: 45 minutes

11:00 AM

ARRIVE India Institute of Technology (IIT)

Greeted by Director

11:05 AM

IIT Student Meeting: Innovation and Science in Action

USG	Other Participants
U/S Judith McHale	Debasish Chowdhury, Dean
Kitty DiMartino	Shyam Asolekar, Professor
Joe Mellott	10-15 Students
Michael Pelletier	
Robyn Remeika, IO	

12:00 PM

**DEPART IIT en route Whistling Woods** 

Drive time: 30 Minutes

12:30 PM

ARRIVE Whistling Woods, tour campus

1:00 PM

Lunch with Director, Dean and Faculty of Whistling Woods - Board Room

USG	Whistling Woods Participants
U/S Judith McHale	Ravi Gupta, Senior Executive Director
Kitty DiMartino	Mehna Ghai-Puri, President
Joe Mellott	Sugash Ghai, Chief Managing Director
Michael Pelletier, CPAO	John Lee, Dean (US Citizen)
Christine Dal Bello, IO	

2:00 PM

Whistling Woods Student Presentation

Auditorium

3:00 PM

DEPART Whistling Woods en route to Juhu

Drive time: 45 Minutes

3:45 PM

One-on-One with Bollywood Actor Anil Kapoor

Control Officer: Shenoa Simpson

Location: Residence of Mr. Kapoor, Juhu

USG	Other Participants	
U/S Judith McHale	Anil Kapoor	
Kitty DiMartino		
Joe Mellott		
Michael Pelletier, CPAO		
Lynne Gadkowski, A/PAO		
Shenoa Simpson, POL/ECON OFF		

5:00 PM

Meeting with Mr. Kapoor concludes

5:00 PM

**DEPART Juhu** 

5:15 PM

ARRIVE Grand Hyatt Mumbai

**RON** 

Grand Hyatt Mumbai

Off Western Express Highway, Santacruz (East),

Mumbai, India 400 055

Tel: +91 22 6676 1234 Fax: +91 22 6676 1235

Michael Pelletier, CPAO

Lynne Gadkowski, A/PAO - Mumbai

Christine Dal Bello, IO

Robyn Remeika

American Consulate 011-91-(22)-2363-3611

## SATURDAY, FEBRUARY 6, 2010

5:45 AM DEPART hotel en route airport

Drive time:

6:00 AM ARRIVE airport

8:30 AM WHEELS UP Mumbai en route Dhaka, Bangladesh

Jet Airways 9W-276

12:00 PM WHEELS DOWN Dhaka

17

B6

**B6** 

**B6** 

Met by Control Officer, Harvey Sernovitz

12:15 PM DEPART airport en route Westin Hotel

Drive time:

#:## PM ARRIVE Westin

#:## PM OTR

#:## PM DEPART for the DCMR

Drive time:

3:30 PM Meeting with Ambassador Moriarty

Is this a one-on-one? Location: DCMR

4:00 PM Meeting with Ambassador Moriarty concludes, start Country Team meeting

Location: DCMR

Travelling Party	Embassy Staff
U/S Judith McHale	Ambassador Moriarty
Kitty DiMartino	DCM
Joe Mellott	P/E
Corley Kenna	PAO /
	USAID
	IST
	MGT

4:45 PM Country Team Briefing concludes

5:00 PM Tea with VIP Exchange Program Alumni: Fulbright, Humphrey, IVs Location: DCMR

USG	Exchange Alumni
U/S Judith McHale	
Kitty DiMartino	
Joe Mellott	
Corley Kenna	
DCM	
PAO	

6:00 PM Tea with Exchange Program Alumni concludes, depart for dinner Drive time:

#: ## No host dinner with DCM and PA Officers

#:## DEPART dinner en route Westin

Drive time:

#:##

Arrive Westin

RON

Main Gulshan Avenue, Plot-01, Road 45, Gulshan-2

Dhaka 1212, Bangladesh

(0)2 989 1988

## **SUNDAY, FEBRUARY 7, 2010**

#:##

DEPART hotel en route American Center

Met in lobby for:

Drive time:

8:25 AM

**ARRIVE American Center** 

8:30 AM

American Center Welcome Meeting and Meeting with the PAS staff

Travelling Party	Embassy Staff
U/S Judith McHale	Ambassador Moriarty
Kitty DiMartino	Lauran Lovelace, PAO
Joe Mellott	# of PAS Staff?
Corley Kenna	

10:00 AM

Meeting with PAS staff concludes, Meeting with Bangladesh Youth Leadership Center Program Alumni

USG	Bangladesh Alumni
U/S Judith McHale	
Ambassador Moriarty	
Kitty DiMartino	
Lauran Lovelace, PAO	
Joe Mellott	·

10:55 AM

Meeting with Bangladesh Youth Leadership Center Program Alumni concludes

11:00 AM

**DEPART** for Foreign Ministry

Drive time: 40 minutes

11:40 AM

ARRIVE Foreign Ministry

11:45 AM

Meeting with Foreign Minister Dr. Dipu Moni

USG	GOB
U/S Judith McHale	
Ambassador Moriarty	

Kitty DiMartino	
Lauran Lovelace, PAO	
Joe Mellott	
Notetaker?	

12:30 PM

Meeting with Foreign Minister Dr. Dipu Moni concludes, DEPART for lunch Drive time:

#:##

ARRIVE lunch with women business and civic leaders

1:00 PM

Lunch with women business and civic leaders begins

Travelling Party	GOB
U/S Judith McHale	
Ambassador Moriarty	
USAID Mission Director	
Kitty DiMartino	
Lauran Lovelace, PAO	
Joe Mellott	

2:00 PM

Lunch concludes, DEPART lunch venue en route Dhaka University Drive time: 25 minutes

# 2:25 PM ARRIVE Dhaka University

• 2:30 PM Courtesy Call with Dhaka University Vice Chancellor

USG	Dhaka University
U/S Judith McHale	
Ambassador Moriarty	
Kitty DiMartino	
Lauran Lovelace, PAO	
Joe Mellott	
***************************************	

- 2:45 PM Courtesy Call ends, walk to venue
- 2:50 PM ARRIVE, VC makes welcoming remarks
   ## of people expected
   OPEN PRESS?
- 2:55 PM U/S begins her remarks

5:05 PM

5:15 PM

Drive time: 10 minutes

	• 3:05 PM	Remarks end, Q&A begins
	• 3:35 PM	Q&A ends, Thank You remarks delivered by
	• 3:40 PM	Proceed to Senate Hall for media availability
	• 3:43 PM media	Media availability begins, IO introduces U/S McHale to
	• 3:44 PM	U/S McHale releases statement to press
	• 3:48 PM	U/S takes Q&A from journalists
	• 3:55 PM	Q&A concludes
	• 3:58 PM	Walk to Kennedy tree for photo-op with
4:00 PM	Photo-op concludes, I Drive time: 25 minute	DEPART for Prime Minister's office
4:25 PM	ARRIVE Office of the Prime Minister	
4:30 PM	Meeting with Prime M Room Location TBD	linister Sheikh Hasina (TBD)
	USG	GOB
	U/S Judith McHale	
	Ambassador Moriarty Kitty DiMartino	
	Lauran Lovelace, PAO	
	Joe Mellott	
	Notetaker?	
5:00 PM	Meeting with Prime M	linister Sheikh Hasina concludes

ARRIVE CMR for Reception hosted by the Ambassador

DEPART Office of the Prime Minister en route Chief of Mission Residence

5:20 PM Pull-aside with members of academic, artistic, media, government, business, civil

society communities

6:30 PM Reception with Ambassador with members of academic, artistic, media,

government, business, civil society communities

Includes brief cultural performance by a USG-supported traditional music

group

8:30 PM Reception concludes, depart for hotel

RON Main Gulshan Avenue, Plot-01, Road 45, Gulshan-2

Dhaka 1212, Bangladesh

(0)2 989 1988

### **MONDAY, FEBRUARY 8, 2010**

#:## Meet in hotel lobby for baggage call

#:## DEPART hotel for Madrassa

Drive time:

#:## ARRIVE Madrassa for meeting with students from the Access Program

#:## Meeting with students from the Access Program and teachers from Embassy

Dhaka's English Language Training Program

USG	Access Program and teachers from Embassy Dhaka's English Language Training Program
U/S Judith McHale	
Ambassador Moriarty	
Kitty DiMartino	
Lauran Lovelace, PAO	
Joe Mellott	
CAO Catherine Hallock (PD-coned	
ELP)	

#:## DEPART Madrassa en route US Embassy

Drive time:

#:## ARRIVE US Embassy for briefing with Asia Foundation

#:## Briefing with Asia Foundation on the USG-funded Leaders of the Influence

Program

#:## Briefing with Asia Foundation concludes

#:## No host lunch at Embassy Out-brief with Amb. Moriarty

1:10 PM DEPART Embassy for Relief International (RI) Bangladesh Office

Drive time: 15 minutes

1:25 PM ARRIVE Relief International (RI)

1:30 PM Briefing by Relief International about Bangladesh programs, focusing on Global Connections and Exchange (GCE) and ongoing public/private partnerships

USG	Relief International
U/S Judith McHale	
Ambassador Moriarty	
Kitty DiMartino	
Lauran Lovelace, PAO	
Joe Mellott	

2:15 PM	Briefing by Relief International concludes, webchat with GCE participants across Bangladesh begins
3:00 PM	Webchat concludes, DEPART for airport Drive time:
#:##	ARRIVE airport
#:##	WHEELS UP Dhaka en route Washington, DC via Dubai
#•##	WHEELS DOWN Dubai

## **TUESDAY, FEBRUARY 9, 2010**

Layover:

WHEELS UP Dubai en route IAD

WHEELS DOWN IAD